# SDR REXA2015101400948

- Difficulty date: October 14, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL HANDLE HOUSING IS CHAFED.  LOCATED & DRILLED NEW HOUSING IAW SRM 51-42-06-001-001-A01 & INSTALLED IAW SRM 51-42-06-001-001-A01.  OPERATIONS TESTED GOOD IAW AMM 52-41-00-710-801.  REFERENCE LINE ITEMS 1 - 6 FOR DETAILS OF WORK PERFORMED.  REFERENCE OP 254.
